# SDR 97ZZZX439

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35551
- Make and model: Piper PA-31-350
- Aircraft serial: 318052063
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Req Lube
- Location: Rt Mlg
- Part time: 6,496 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO RT GEAR DOWN AND LOCK INDICATION.  CLEANED AND LUBED DOWN AND LOCK MECHANISMS AND DOWN AND LOCK SWITCH.  CYCLED GEAR.  OPS CHECKED GOOD.
